# SDR CALA2014012000084

- Difficulty date: January 18, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 47,235 hours, 17,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 31886
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHTS AT LT OVERWING EXIT DOORS INOPERATIVE.  R & R BATTERY PACK AT ROW 15ABC IAW AMM 33-51-06, OPERATIONS CHECKED GOOD.
